I've been having UVB treatment for about three weeks. Since starting treatment my Psoriasis has gotten worse. The skin is really sore and itchier than usual. All my clothes rub loads. I'm constantly uncomfortable. My skin is bleeding in places but this could be due to itching more. I'm so uncomfortable. And the treatment is making me really drowsy and tired. It makes me feel like i've been under anaesthetic or something. It's awful. Does anyone know if this is normal or has had a similar reaction? I'm supposed to finish treatment in three weeks and my Psoriasis is worse than ever. I won't even go out anymore.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...